# SDR SIMA963521

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282AE
- Make and model: Saab 340B
- Aircraft serial: 340B282
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4255 - REPLACED TWO EMERGENCY POWER SUPPLIES, ONE IN FRONT OF SEAT 1, AND BETWEEN SEATS 2 AND 3 IN CENTER ISLE.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
